# SDR KPVA200007

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER FRONT SPAR AT RIB 13 DENTED.  REPAIRED RIB 13, FORE RUDDER FRONT SPAR IAW DHC-8 RD8-55-0870.  (M)
